# SDR SWAA2015100144432

- Difficulty date: September 23, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N398SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27692
- Aircraft time: 65,824 hours, 53,039 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Link
- Part number: 656337810
- Part serial: KR3921
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG FWD TRUNNION LINK, CORRODED AROUND INBD AFT BUSHING.  R & R LINK IAW AMM.
